Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Uncontrolled Keywords | No Grouping
Jump to: Article
Number of items: 1.

Article

Tang, Sanyi, Liang, Juhua, Tan, Yuanshun and Cheke, Robert A. (2011) Threshold conditions for integrated pest management models with pesticides that have residual effects. Journal of Mathematical Biology, 66 (1-2). pp. 1-35. ISSN 0303-6812 (Print), 1432-1416 (Online) (doi:10.1007/s00285-011-0501-x)

This list was generated on Thu Apr 26 09:56:38 2018 BST.